Optimization-Based Approaches to Control of Probabilistic Boolean Networks

Author: Kobayashi Koichi   Hiraishi Kunihiko  

Publisher: MDPI

E-ISSN: 1999-4893|10|1|31-31

ISSN: 1999-4893

Source: Algorithms, Vol.10, Iss.1, 2017-02, pp. : 31-31

Access to resources Favorite

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Control of gene regulatory networks is one of the fundamental topics in systems biology. In the last decade, control theory of Boolean networks (BNs), which is well known as a model of gene regulatory networks, has been widely studied. In this review paper, our previously proposed methods on optimal control of probabilistic Boolean networks (PBNs) are introduced. First, the outline of PBNs is explained. Next, an optimal control method using polynomial optimization is explained. The finite-time optimal control problem is reduced to a polynomial optimization problem. Furthermore, another finite-time optimal control problem, which can be reduced to an integer programming problem, is also explained.